Generalized fundamental elliptical systems of differentia equations with discontinuous coefficients

Authors

  • L. S. Parasyuk Львов

Keywords:

-

Abstract

-

References

Л. С. Парасюк, ДАН УРСР, №8, 1963.

Я. Б. Лопатинский, УМЖ, т. III, №3, 1951.

Downloads

Published

28.06.1966

Issue

Section

Short communications

How to Cite

Parasyuk, L. S. “Generalized Fundamental Elliptical Systems of Differentia Equations With Discontinuous Coefficients”. Ukrains’kyi Matematychnyi Zhurnal, vol. 18, no. 4, June 1966, pp. 124-6, https://umj.imath.kiev.ua/index.php/umj/article/view/8322.